# SDR REXA2014091800965

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 29,544 hours, 26,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S COCKPIT FLASHLIGHT INOPERATIVE.  R & R COCKPIT FLASHLIGHT BATTERY FOR CAPTAIN`S SIDE.  OPERATIONS CHECKED GOOD IAW AMM 25-61-02.
